ITEM METADATA RECORD
Title: Minimizing the L_2 and L_∞ discrepancies of a single point in the unit hypercube
Authors: Pillards, Tim
Vandewoestyne, Bart
Cools, Ronald # ×
Issue Date: Dec-2006
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:197 issue:1 pages:282-285
Abstract: Consider a point set that contains a single point x in the s-dimensional hypercube. We show where to place x in order to minimize the L_2 and L_infinity star discrepancies, measures often used in quasi-Monte Carlo integration.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science